About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 786548, 8 pages
http://dx.doi.org/10.1155/2013/786548
Research Article

Weak Solutions for a -Laplacian Antiperiodic Boundary Value Problem with Impulsive Effects

1Department of Mathematics, Qilu Normal University, Jinan, Shandong 250013, China
2School of Mathematics, Shandong University, Jinan, Shandong 250100, China
3Department of Mathematics, Hebei University of Engineering, Handan, Hebei 056038, China

Received 7 March 2013; Accepted 19 May 2013

Academic Editor: Beatrice Paternoster

Copyright © 2013 Keyu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Keyu Zhang, Jiafa Xu, and Wei Dong, “Weak Solutions for a -Laplacian Antiperiodic Boundary Value Problem with Impulsive Effects,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 786548, 8 pages, 2013. doi:10.1155/2013/786548